Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Small exotic 4–manifolds

Anar Akhmedov

Algebraic & Geometric Topology 8 (2008) 1781–1794
Bibliography
1 A Akhmedov, Construction of symplectic cohomology $S^{2}\times S^{2}$, Gökova Geometry-Topology Proc 14 (2007) 36
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (1985) MR808776
3 R Fintushel, R J Stern, Rational blowdowns of smooth $4$-manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
4 R Fintushel, R J Stern, Families of simply connected 4–manifolds with the same Seiberg–Witten invariants, Topology 43 (2004) 1449 MR2081432
5 R Fintushel, R J Stern, Double node neighborhoods and families of simply connected 4–manifolds with $b^+=1$, J. Amer. Math. Soc. 19 (2006) 171 MR2169045
6 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
7 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. $(2)$ 142 (1995) 527 MR1356781
8 M J D Hamilton, D Kotschick, Minimality and irreducibility of symplectic four-manifolds, Int. Math. Res. Not. (2006) 13 MR2211144
9 D Kotschick, The Seiberg–Witten invariants of symplectic four-manifolds (after C H Taubes), Astérisque (1997) 4, 195 MR1472540
10 T J Li, S T Yau, Embedded surfaces and Kodaira Dimension, preprint
11 Y Matsumoto, Lefschetz fibrations of genus two—a topological approach, from: "Topology and Teichmüller spaces (Katinkulta, 1995)", World Sci. Publ., River Edge, NJ (1996) 123 MR1659687
12 J D McCarthy, J G Wolfson, Symplectic normal connect sum, Topology 33 (1994) 729 MR1293308
13 B Ozbagci, A I Stipsicz, Noncomplex smooth $4$–manifolds with genus–$2$ Lefschetz fibrations, Proc. Amer. Math. Soc. 128 (2000) 3125 MR1670411
14 J Park, Seiberg–Witten invariants of generalised rational blow-downs, Bull. Austral. Math. Soc. 56 (1997) 363 MR1490654
15 J Park, Simply connected symplectic 4–manifolds with $b^+_2=1$ and $c^2_1=2$, Invent. Math. 159 (2005) 657 MR2125736
16 J Park, Exotic smooth structures on $3\mathbb C\mathrm{P}^2\# 8\overline{\mathbb{C}\mathrm{P}}{}^2$, Bull. Lond. Math. Soc. 39 (2007) 95 MR2303524
17 J Park, A I Stipsicz, Z Szabó, Exotic smooth structures on $\mathbb{CP}^2\#5\overline{\mathbb{CP}^2}$, Math. Res. Lett. 12 (2005) 701 MR2189231
18 A I Stipsicz, Z Szabó, An exotic smooth structure on $\mathbb C\mathbb P^2\#6\overline\mathbb{C\mathbb P^2}$, Geom. Topol. 9 (2005) 813 MR2140993
19 A I Stipsicz, Z Szabó, Small exotic 4–manifolds with $b^+_2=3$, Bull. London Math. Soc. 38 (2006) 501 MR2239045
20 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
21 M Usher, Minimality and symplectic sums, Int. Math. Res. Not. (2006) 17 MR2250015
22 M Usher, Kodaira dimension and Symplectic Sums, to appear in Commentarii Mathematici Helvetici
23 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021